# SDR CA130925002

- Difficulty date: September 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,945 hours
- Engine: Allsn 250C20B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Nut
- Part number: NAS12917
- Condition: Cracked
- Location: Xmsn Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED NUT ON TRANSMISSION DECK MOUNT FITTING, FOUND DURING 100-HR INSPECTION.
